| Model Number |
PED2-350-12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Numbness (2415); Eye Pain (4467)
| Date of Event |
10/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received a report that the index procedure discharge note state that the patient did well post-op.Patient had some left facial numbness and pain/headache to right eye.Improved with steroids and fluids.Pain was controlled on po pain medications.It was unknown if there was any impact to the patient or any medical intervention required to prevent permanent injury or impairment.It was unknown if there was an assessment for product/therapy/procedure relatedness made by the investigator.There was no assessment for product/therapy/procedure relatedness made by the clinical events committee (cec).
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that the site responded to safety query regarding these findings during hospitalization and confirmed that symptoms are pre-existing and not an adverse event.Per aneurysm symptoms crf on the rdc, the patient had visual dysfunction, nausea, headache, and paresthesia at baseline.The event was not life-threatening and did not prolong the patient's hospitalization.The mrs was 0 at 30-day follow up visit.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported core lab review of the dsa at 180-day (b)(6) 2024 dsa) reported angiographically occlusion of anterior cerebral artery (branch arising from the parent artery).Complete wall apposition was reported by corelab.No parent artery stenosis was reported by core lab.It was unknown if there was any impact to the patient.It was unknown if there was any additional medical intervention required to prevent permanent injury or impairment.